Neeman, Amnon

On the derived category of sheaves on a manifold

Doc. Math., J. DMV 6, 483-488 (2001)

Summary

Summary: Let $M$ be a non--compact, connected manifold of dimension $\geq 1$. Let $D(sheaves/M)$ be the unbounded derived category of chain complexes of sheaves of abelian groups on $M$. We prove that $D(sheaves/M)$ is not a compactly generated triangulated category, but is well generated.

Mathematics Subject Classification

18E30, 55P99, 55U35

Keywords/Phrases

triangulated categories, compactly generated, well generated

Downloads